# SDR CA000518017

- Difficulty date: May 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 12,220 hours
- Engine: Garrtt TFE7312
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Cut
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LT MLG HAD NO LIGHT INDICATION. EMERG GEAR USED. BROKEN WIRE AT CR73 LT EQUIPMENT TRAY.
